MAUDE Adverse Event Report: ULRICH MEDICAL USA SOLIDITY; CENTER PIECE, TURQUOISE, 13MM, HEIGHT 19-27.5MM

ULRICH MEDICAL USA SOLIDITY; CENTER PIECE, TURQUOISE, 13MM, HEIGHT 19-27.5MM
Model Number UU041-01-1927
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
6 week post-op x-rays showed vbr height reduction.No revision surgery has occurred or been scheduled as of this date.The patient's condition is being monitored.

Brand Name
SOLIDITY
Common Device Name
CENTER PIECE, TURQUOISE, 13MM, HEIGHT 19-27.5MM
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key9577962
Report Number3005823819-2020-00001
Device Sequence Number14034970
Product Code MQP
UDI-Device Identifier00814386022293
UDI-Public00814386022293
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K181921
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUU041-01-1927
Device Catalogue NumberUU041-01-1927
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR